# SDR SWAA960526

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY TRACK LIGHTING INOP BEHIND ROW 6.  RECONNECTED WIRING ON TRACK LIGHT.
